Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 18, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this river flood warning at Sep 20, 2014, 6:03 PM CDT for Mitchell County, Scurry County, Texas. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2014, 6:03 PM CDT (23:03 UTC)
- Expired
- Sep 22, 2014, 4:51 PM CDT
- In force
- 47 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Mitchell County, TX, Scurry County, TX
The radar
The Midland/Odessa radar (KMAF), 127 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Colorado River (TX) 4 miles SW of Ira below Lake J. B. Thomas (IRAT2).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08119500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
541
WGUS44 KMAF 202303
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
603 PM CDT SAT SEP 20 2014
...The National Weather Service in Midland has issued a flood warning
for the following rivers in Texas...
Colorado River near Ira 4SW, below J. B. Thomas affecting Mitchell
and Scurry Counties
.Very heavy rainfall that occurred this morning over western Scurry
County is expected to drain into the Colorado River below Lake
J.B. Thomas resulting in minor flooding. The Colorado River
4 miles southwest of Ira is expected to crest near 9 feet shortly
after midnight and then slowly receed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists are urged to heed flood warnings, and exercise caution if
traveling through this area. Vehicle-related fatalities are the
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to
cross it. You and your vehicle could be swept downstream in rushing
floodwaters. Turn around, don't drown!
River levels are high. Ranchers and farmers should move livestock
and machinery out of flood-prone areas if time permits.
Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.
Additional information is available at: www.weather.gov/midland
The next statement will be issued
&&
TXC335-415-211503-
/O.NEW.KMAF.FL.W.0018.140920T2303Z-140922T2151Z/
/IRAT2.1.ER.140920T2330Z.140921T0600Z.140921T0951Z.NO/
603 PM CDT SAT SEP 20 2014
The National Weather Service in has issued a
* Flood Warning for
the Colorado River near Ira 4SW, below J. B. Thomas.
* until Monday afternoon, or until the warning is cancelled.
* Flood stage is 8.0 feet (2.4 meters).
* Impact...At 8.0 feet (2.4 meters), the river reaches minor flood
stage, and the initial low water channel overflows. However, water
remains within the main channel. No significant flood damage is
expected.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Sun Sun
1AM 7AM 1PM 7PM
Ira 4SW, below 8.0 8.0 M M M M M 8.3
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Sun Sun
1AM 7AM 1PM 7PM
Ira 4SW, below 2.4 2.4 M M M M M 2.5
&&
LAT...LON 3252 10118 3267 10108 3262 10099 3255 10085 3238 10099
$$
052 follow-up statements
345
WGUS84 KMAF 210127
FLSMAF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
827 PM CDT SAT SEP 20 2014
...The Flood Warning continues for the following rivers in Texas...
Colorado River near Ira 4SW, below J. B. Thomas affecting Mitchell
and Scurry Counties
.Showers and thunderstorms continue in the vicinity of the Colorado
River near Ira. As a result, the river near Ira may briefly reach
minor flood stage shortly after midnight tonight, then fall
thereafter. However, additional rainfall overnight or Sunday may
prolong flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists are urged to heed flood warnings, and exercise caution if
traveling through this area. Vehicle-related fatalities are the
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to
cross it. You and your vehicle could be swept downstream in rushing
floodwaters. Turn around, don't drown!
River levels are high. Ranchers and farmers should move livestock
and machinery out of flood-prone areas if time permits.
Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.
Additional information is available at: www.weather.gov/midland
The next statement will be issued later tonight or Sunday morning.
&&
TXC335-415-211727-
/O.EXT.KMAF.FL.W.0018.000000T0000Z-140922T2136Z/
/IRAT2.1.ER.000000T0000Z.140921T0600Z.140921T0936Z.NO/
827 PM CDT SAT SEP 20 2014
The Flood Warning continues for
the Colorado River near Ira 4SW, below J. B. Thomas.
* until Monday afternoon, or until the warning is cancelled.
* Flood stage is 8.0 feet (2.4 meters).
* Impact...At 8.0 feet (2.4 meters), the river reaches minor flood
stage, and the initial low water channel overflows. However, water
remains within the main channel. No significant flood damage is
expected.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Sun Sun
1AM 7AM 1PM 7PM
Ira 4SW, below 8.0 8.0 M M 8.9 7.4 5.2 4.2
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Sun Sun
1AM 7AM 1PM 7PM
Ira 4SW, below 2.4 2.4 M M 2.7 2.3 1.6 1.3
&&
LAT...LON 3252 10118 3267 10108 3262 10099 3255 10085 3238 10099
$$607
WGUS84 KMAF 211437
FLSMAF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
937 AM CDT SUN SEP 21 2014
...The Flood Warning is cancelled for the following rivers in
Texas...
Colorado River near Ira 4SW, below J. B. Thomas affecting Mitchell
and Scurry Counties
...The Flood Warning continues for the following rivers in Texas...
Deep Creek near Deep Creek Dunn 1W affecting Mitchell and Scurry
Counties
.The Colorado River 4SW of Ira continues to fall and has dropped below
action stage. Deep Creek 1W of Dunn will crest near 17.5 ft around
noon today, before dropping below action stage later this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists are urged to heed flood warnings, and exercise caution if
traveling through this area. Vehicle-related fatalities are the
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to
cross it. You and your vehicle could be swept downstream in rushing
floodwaters. Turn around, don't drown!
River levels are high. Ranchers and farmers should move livestock
and machinery out of flood-prone areas if time permits.
Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.
Additional information is available at: www.weather.gov/midland
The next statement will be issued
&&
TXC335-415-211507-
/O.CAN.KMAF.FL.W.0018.000000T0000Z-140922T2136Z/
/IRAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
937 AM CDT SUN SEP 21 2014
The Flood Warning is cancelled for
the Colorado River near Ira 4SW, below J. B. Thomas.
* Flood stage is 8.0 feet (2.4 meters).
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Ira 4SW, below 8.0 8.0 M M 5.7 4.0 3.5 3.3
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Ira 4SW, below 2.4 2.4 M M 1.7 1.2 1.1 1.0
&&
LAT...LON 3252 10118 3267 10108 3262 10099 3255 10085 3238 10099
$$
TXC335-415-220637-
/O.EXT.KMAF.FL.W.0020.000000T0000Z-140922T0841Z/
/DEET2.1.ER.140921T0949Z.140921T1800Z.140921T2041Z.NO/
937 AM CDT SUN SEP 21 2014
...Flood Warning extended until late tonight...The Flood Warning
continues for
the Deep Creek near Deep Creek Dunn 1W.
* until late tonight, or until the warning is cancelled.
* At 9AM Sunday the stage was 17.0 feet (5.2 meters).
* flooding is occurring and flooding is forecast.
* Flood stage is 14.0 feet (4.3 meters).
This crest compares to a previous crest of 17.7 feet (5.4 meters) on
Mar 5 2004.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Deep Creek Dun 14.0 14.0 17.0 Sun 9 AM 16.7 9.7 8.4 7.0
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Deep Creek Dun 4.3 4.3 5.2 Sun 9 AM 5.1 3.0 2.6 2.1
&&
LAT...LON 3291 10119 3300 10109 3270 10077 3248 10085 3257 10098
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Sep 20, 2:25 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Sep 20, 2:25 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
225 PM CDT Sat Sep 20 2014
.DISCUSSION...
Major flooding continued over portions of the forecast area due to
the remnants of Tropical System Odile. Although the areal coverage
of rain today was not as extensive as Thursday or Friday, over 10
inches of rain fell over portions of Borden County from 6 to 9 am
CDT, and resulted in most of the Farm to Market roads being flooded
across the eastern half of the county, water rising to resident
homes and some roads being impassable in Gail. In addition, flood
water was slow to recede over southern Eddy County, northern
Culberson and northern Reeves County. Evacuations were reported on
the northwest side of the city of Pecos due to runoff from heavy
rain to their west and northwest spreading east and southeast.
It appears the mid level remnants of Odile are weakening today, but
shearing out and moving southeastward across the Texas Panhandle. A
Mesoscale Convective Vortex over the northern CWA, and definitely
the tropical moisture over the area, resulted in the very heavy
rainfall in Borden County, 3-4 inches per hour conservatively per
the Texas Tech Mesonet site 2 ESE of Gail. The latest progs
indicate the remnant circulation will move southward through the
Texas Panhandle and impinge upon eastern portions of the forecast
area later today and tonight. The MCV over the northern CWA does
not appear to be moving appreciably. The latest KMAF radar trends
this afternoon indicated showers and thunderstorms developing over
the Permian Basin, and in and near the Davis and Glass Mountains,
and more convection developing around the MCV. Think convection
will continue to develop through the afternoon, and tonight when a
low level jet (LLJ) increases. Convection could become more
widespread, especially considering the modus operandi of this
tropical airmass/system has been for nocturnal convection to
flourish when interacting with the nocturnal LLJ. Considering all
of the above, the saturated ground which continues to expand over
more of the forecast area, and the potential for more heavy rainfall
and flash flooding, will extend the Flash Flood Watch through
tonight and Sunday.
On Sunday, it appears we will begin to be the recipients of more
tropical moisture, this time from Tropical Storm Polo, which is off
the western Mexico coast this afternoon. Despite being separated
from this cyclone by a weak upper level ridge, it appears some
moisture peels away from this system and moves north, then
northeastward around/under the ua ridge. It is not clear whether
any mid level circulations will peel away from this system, but
think there is enough evidence to keep PoPs high, and the FFA going
through Sunday. Also of concern Sunday is a weak frontal boundary
moving into the area, which will provide a low level focus for
shower and thunderstorm development. Despite the surface ridge
gradually pushing into the area Sunday night and Monday,
precipitable water amounts remain around 1.5 inches. So, the
potential exists for heavy rains to continue beyond Sunday. It
looks like we could dry out somewhat Tuesday and Wednesday, but high
temperatures look to stay near or below normal.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 67 76 65 72 / 70 60 40 30
BIG SPRING TX 69 81 68 78 / 70 60 30 30
CARLSBAD NM 67 80 66 76 / 60 60 50 50
DRYDEN TX 75 92 73 87 / 30 40 40 20
FORT STOCKTON TX 68 81 67 81 / 60 60 50 30
GUADALUPE PASS TX 62 75 60 69 / 50 50 50 50
HOBBS NM 65 76 64 73 / 70 60 50 50
MARFA TX 62 82 61 74 / 40 50 50 40
MIDLAND INTL AIRPORT TX 68 79 67 77 / 70 60 40 30
ODESSA TX 68 78 67 77 / 70 60 40 30
WINK TX 69 80 68 78 / 70 60 50 40
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Sunday afternoon FOR THE FOLLOWING
ZONES... Central Lea County...Eddy County Plains...
Guadalupe Mountains of Eddy County...Northern Lea County...
Southern Lea County.
TX...FLASH FLOOD WATCH through Sunday evening FOR THE FOLLOWING
ZONES... Andrews...Borden...Crane...Davis/Apache Mountains
Area...Dawson...Ector...Gaines...Glasscock...Guadalupe
Mountains...Howard...Loving...Martin...Midland...Mitchell...
Pecos...Reagan...Reeves County and Upper Trans Pecos...
Scurry...Upton...Van Horn and Highway 54 Corridor...Ward...
Winkler.
&&
80/67
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, Sep 20, 2:43 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 243 PM CDT SAT SEP 20 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-211945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 243 PM CDT SAT SEP 20 2014 /143 PM MDT SAT SEP 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE ANTICIPATED AGAIN THIS AFTERNOON AND TONIGHT ACROSS SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS...RESULTING IN FLASH FLOODING IN MANY AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE GUADALUPE... DAVIS...AND APACHE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS AND WESTERN LOW ROLLING PLAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY AND THE UPPER TRANS PECOS...AND PERMIAN BASIN. ABUNDANT RAINFALL HAS ALREADY FALLEN IN THESE AREAS OVER THE PAST FEW DAYS...SO IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL TO RAISE CONCERNS FOR MORE FLASH FLOODING. IN ADDITION TO HEAVY RAINFALL...SOME OF THE STRONGER STORMS MAY BE ACCOMPANIED BY GUSTY WINDS UP 50 MPH AND SMALL HAIL..ESPECIALLY OVER SOUTHWEST TEXAS. ELEVATED FLOWS WILL CONTINUE ALONG THE RIO GRANDE TODAY AND TONIGHT DUE TO RELEASES FROM RESERVOIRS IN MEXICO AND HEAVY RAINFALL ON BOTH SIDES OF THE RIVER. TRIBUTARIES AND ARROYOS TO THE PECOS RIVER...SUCH AS THE RIO PENASCO...FOUR MILE DRAW...SOUTH SEVEN RIVERS...ROCKY ARROYO...DARK CANYON...BLACK RIVER...DELAWARE RIVER...AND WALNUT CANYON HAVE RECEDED A LITTLE BIT TODAY BUT ANY ADDITIONAL RAIN THAT FALLS OVER THE NEXT DAY OR TWO IN THOSE AREAS WILL QUICKLY CAUSE ADDITIONAL RISES...IF NOT FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL ARE EXPECTED THROUGH THE WEEKEND. AS A RESULT..THE FLASH FLOOD WATCH HAS BEEN EXTENDED UNTIL 7 PM SUNDAY. THE RIO GRANDE...PECOS RIVER...AND ASSOCIATED TRIBUTARIES AND ARROYOS WILL REMAIN ELEVATED DURING THE NEXT FEW DAYS DUE TO ADDITIONAL RAINFALL. .SPOTTER INFORMATION STATEMENT... THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Sep 20, 12:16 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1216 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM FLASH FLOOD 10 SE WHITES CITY 32.07N 104.26W
09/20/2014 EDDY NM EMERGENCY MNGR
NATIONAL GUARD CONTINUES TO PROVIDE ASSISTANCE IN GETTING
SUPPLIES TO, AND EXTRACTING, A 48 PERSON WORK CREW THAT
SHELTERED IN PLACE OVERNIGHT SOUTH OF WHITES CITY RD. DUE
TO RISING FLOOD WATERS.
&&
AHASICLocal storm report, Sep 20, 3:54 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
354 PM CDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM FLOOD 20 SE GAIL 32.57N 101.21W
09/20/2014 BORDEN TX FIRE DEPT/RESCUE
HIGH WATER RESCUE ONGOING AT LAKE JB THOMAS BY THE SCURRY
VOLUNTEER FIRE DEPARTMENT.
&&
ANDREW.ARNOLDThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 7:10 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 65 min |
| Sep 19, 7:12 PM CDT | Flash Flood Warning | MAF | Culberson, Jeff Davis, Reeves | 5 hr |
| Sep 19, 7:32 PM CDT | Flash Flood Warning | MAF | Dawson | 3 hr |
| Sep 19, 8:18 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 57 min |
| Sep 19, 8:59 PM CDT | Special Weather Statement | MAF | Reeves | 31 min |
| Sep 19, 9:10 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 44 min |
| Sep 19, 10:10 PM CDT | Special Weather Statement | MAF | Ward | 35 min |
| Sep 19, 10:46 PM CDT | Special Weather Statement | MAF | Ward | 29 min |
| Sep 19, 11:10 PM CDT | Flash Flood Warning | MAF | Ward, Winkler | 3 hr |
| Sep 19, 11:27 PM CDT | Special Weather Statement | MAF | Winkler | 33 min |
| Sep 19, 11:30 PM CDT | Flash Flood Warning | MAF | Andrews, Loving, Reeves, Ward, Winkler | 6 hr |
| Sep 20, 1:25 AM CDT | Areal Flood Advisory | MAF | Ector | 3 hr |
| Sep 20, 1:35 AM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| Sep 20, 3:09 AM CDT | Areal Flood Advisory | MAF | Martin | 3 hr |
| Sep 20, 4:31 AM CDT | Areal Flood Advisory | MAF | Borden, Howard, Mitchell, Scurry | 3 hr |
| Sep 20, 5:38 AM CDT | Areal Flood Warning | MAF | Culberson, Loving, Reeves, Ward | 11 hr |
| Sep 20, 7:04 AM CDT | Flash Flood Warning | MAF | Borden, Scurry | 3 hr |
| Sep 20, 9:48 AM CDT | Flash Flood Warning | MAF | Borden, Howard, Mitchell, Scurry | 3 hr |
| Sep 20, 10:16 AM CDT | River Flood Warning | MAF | Brewster | 9 days |
| Sep 20, 10:43 AM CDT | Flash Flood Warning | MAF | Borden | 6 hr |
| Sep 20, 1:05 PM CDT | Areal Flood Advisory | MAF | Andrews, Gaines | 3 hr |
| Sep 20, 1:23 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos | 3 hr |
| Sep 20, 3:55 PM CDT | Flash Flood Warning | MAF | Loving, Reeves, Ward | 50 min |
| Sep 20, 4:14 PM CDT | Areal Flood Warning | MAF | Culberson, Loving, Reeves, Ward, Winkler | 6 hr |
| Sep 20, 4:27 PM CDT | Areal Flood Warning | MAF | Crane, Ector, Loving, Midland, Pecos, Reeves and 3 more | 6 hr |
| Sep 20, 4:39 PM CDT | Flash Flood Warning | MAF | Reagan | 4 hr |
| Sep 20, 5:02 PM CDT | Areal Flood Warning | MAF | Borden, Scurry | 14 hr |
| Sep 20, 5:48 PM CDT | River Flood Warning | MAF | Presidio | 11 days |
| Sep 20, 5:48 PM CDT | River Flood Warning | MAF | Presidio | 8 days |
| Sep 20, 6:32 PM CDT | Areal Flood Warning | MAF | Scurry | 7 hr |
| Sep 20, 6:47 PM CDT | Flash Flood Warning | MAF | Glasscock, Howard, Martin, Midland | 3 hr |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.